Vol. 308, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Not even Khovanov homology

Pedro Vaz

Vol. 308 (2020), No. 1, 223–256
Abstract

We construct a supercategory that can be seen as a skew version of (thickened) KLR algebras for the type A quiver. We use our supercategory to construct homological invariants of tangles and show that for every link our invariant gives a link homology theory supercategorifying the Jones polynomial. Our homology is distinct from even Khovanov homology and we present evidence supporting the conjecture that it is isomorphic to odd Khovanov homology. We also show that cyclotomic quotients of our supercategory give supercategorifications of irreducible finite-dimensional representations of 𝔤𝔩n of level 2.

Keywords
odd Khovanov homology, categorification, higher representation theory, KLR algebras
Mathematical Subject Classification 2010
Primary: 81R50
Secondary: 17B37, 18G60, 57M25
Milestones
Received: 16 December 2019
Accepted: 8 May 2020
Published: 3 December 2020
Authors
Pedro Vaz
Institut de Recherche en Mathématique et Physique (IRMP)
Université Catholique de Louvain
Belgium